MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALAIR BRONCHIAL THERMOPLASTY RF CONTROLLER; BRONCHIAL THERMOPLASTY SYSTEM

BOSTON SCIENTIFIC CORPORATION ALAIR BRONCHIAL THERMOPLASTY RF CONTROLLER; BRONCHIAL THERMOPLASTY SYSTEM
Model Number M005ATS20000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an alair bt controller was used during an unknown procedure performed on (b)(6) 2022.During the procedure and inside the patient, there was no output in the unit, and it was not working.The procedure was not completed.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ALAIR BRONCHIAL THERMOPLASTY RF CONTROLLER
Common Device Name
BRONCHIAL THERMOPLASTY SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15619268
Report Number3005099803-2022-06087
Device Sequence Number5960700
Product Code OOY
UDI-Device Identifier08714729796695
UDI-Public08714729796695
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM005ATS20000
Device Catalogue NumberATS 200
Device Lot Number051205-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown